# SDR Z1R2003F00001

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 7615009143041
- Part serial: A35800074
- Condition: Corroded
- Location: M/R Tip Cap
- Part time: 903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED BLADE M/R TIP CAP SCREWS:  LARGE SCREWS HAD DEVELOPED CORROSION AROUND TOP TWO THREADS.  INSTALLATION, TORQUED LARGE SCREW 100 IN/LBS.  REMOVAL (LARGE SCREWS) TORQUE 150-130 IN/LBS.  SMALL SCREWS (INSTALL) TORQUE 30 IN/LBS.  SMALL SCREWS (REMOVAL) TORQUE 70-30 IN/LBS.(K)
